# SDR V0XD20160528115

- Difficulty date: May 23, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOORBEAM IS CORRODED AT FS 1031.  CUT & REMOVED DAMAGED BEAM SECTION FROM APPROX FS 1015 - 1035.  FABRICATED FLOORBEAM SECTION FROM EXTRUSION, PN 60-34289 7075-T7, 2 SPLICES & 1 SHIM & INSTALLED IAW SRM 51-00-41.  WO 80404, WC 1087.
